# SDR CA150410014

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,392 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Probe
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG CHEMICAL ODOR IN COCKPIT ON DESCENT, LASTED TILL LANDING.  ON GND RUN FOUND NR 2 ENGINE N1 PROBE GUIDE TUBE LEAKING.  SEALS REPLACED IAW EMM 72-23-00.  GND RUN COMPLIED WITHIN LIMITS, AT 12 DROPS A MIN.  BLACK LIGHT CHECK COMPLIED WITH ON BOTH ENG PRV ELBOW DUCTS & APU DUCTS WITH NIL FINDINGS.  REPLACED BOTH LT & RT RECIRC FILTERS. CONTAMINATION & LEAK CHECK COMPLIED WITH SERV.  C/S FOR BOTH FAN COWLS.
